# SDR O2GA2012F00049

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N550G
- Make and model: Cessna 550
- Aircraft serial: 236
- Aircraft time: 14,945 hours, 14,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Part time: 14,945 hours, 14,680 cycles
- Component: Door
- Component part number: 551905514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR INNER HANDLE TRIGGER MECHANISM, A PLASTIC PIECE BROKE OFF AND GOT LODGED IN THE HANDLE BEHIND THE SPRING.  THIS CAUSED THE TRIGGER TO JAM AND NOT CLEAR THE TRACK DETENT, JAMMING THE HANDLE OPERATION.  THE PAX DOOR HAD TO BE OPENED FROM THE OUTSIDE.
